# SDR AALA202407115983

- Difficulty date: July 8, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 21,718 hours, 8,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT FLASHES RED WHEN TESTED, INBOARD STATION, DOOR 1. REMOVED AND REPLACED FLASHLIGHT BATTERY.
